# SDR MASA2018122611616

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 37,352 hours, 30,045 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Erratic
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STBY/CA AIRSPEED IND ERRATIC/ZERO
FOUND WATER IN P1 AND STBY SYSTEMS, REMOVED WATER
